# SDR ASOA200801690

- Difficulty date: December 7, 2008
- Submitted: December 11, 2008
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- Aircraft time: 15,320 hours, 10,304 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FS 501 TO FS 517 ON LBL FLOORBEAM.  BLENDED OUT CORROSION ON FLOORBEAM CAP FS 501 - FS517 LBL9 PER CRJ 700 SRM 51-21-06.  LBL9 FLOORBEAM REPLACED DUE TO OUT OF LIMIT CORROSION.  REFER TO W/O 105591 N/R-00391 FOR THE REMOVAL AND REPLACEMENT OF LBL9 FLOORBEAM FS485-565.
